Fundamentalnaya i Prikladnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundamentalnaya i Prikladnaya Matematika, 1998, Volume 4, Issue 2, Pages 567–583 (Mi fpm319)  

This article is cited in 3 scientific papers (total in 3 papers)

Regularized traces of boundary problems in case of multiple roots of characteristic polynomial

A. S. Pechentsov

M. V. Lomonosov Moscow State University
Full-text PDF (606 kB) Citations (3)
Abstract: The boundary problem on a segment for differential equation of $n$ order with coefficients polynomially depending on spectral parameter $\lambda$ is considered. In the general case of multiple roots of Tamarkin's characteristic polynomial the regularized traces, i.e. the sums $\sum\limits_k[\lambda_k^m-A_m(k)]$, $m\in\mathbb{N}$, are calculated, where $\lambda_k$ are eigenvalues of the problem, and $A_m(k)$ are totally defined numbers, ensuring the convergence of series.
Received: 01.03.1998
Bibliographic databases:
UDC: 517.94
Language: Russian
Citation: A. S. Pechentsov, “Regularized traces of boundary problems in case of multiple roots of characteristic polynomial”, Fundam. Prikl. Mat., 4:2 (1998), 567–583
Citation in format AMSBIB
\Bibitem{Pec98}
\by A.~S.~Pechentsov
\paper Regularized traces of boundary problems in case of multiple roots of characteristic polynomial
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 567--583
\mathnet{http://mi.mathnet.ru/fpm319}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1801175}
\zmath{https://zbmath.org/?q=an:0963.34009}
Linking options:
  • https://www.mathnet.ru/eng/fpm319
  • https://www.mathnet.ru/eng/fpm/v4/i2/p567
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Фундаментальная и прикладная математика
    Statistics & downloads:
    Abstract page:336
    Full-text PDF :114
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024